Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Low hemoglobin levels. Is it safe to take Dexorange?

Hi Doc, I am 24 years old and having heomoglobin level-6. Its very low. lookking for the capsules which will good with iron content. My friend is suffering from same and she is having Dexorange. I need to know if it is good to have it? is it having any side effects? should we go for ayurvedic treatment or alopathy will b good? i m scraed of side effects :(
Asked On : Sat, 28 Jul 2012
Answers:  5 Views:  1662
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Your Hemoglobin level is 6 it is much below normal.You need immediate blood test to diagnose the type of anemia.
So consult your doctor he will advised you accordingly.
Anemia occurs due to nutritional deficiency like iron or the same time blood loss like loss from gums, from hemorrhoids ,From ulcer ,Due to worms in body From menstruation in female leads to also anemia.Medical diseases like Hypothyroidism also leads to anemia.So first check the reason & then take medicines.
Answered: Sun, 29 Jul 2012
I find this answer helpful
Ayurveda Specialist Dr. Ashutosh Thigale's  Response
You should follow ayurveda.It seems that you are suffering Pandu roga.The perfect nadi chikitsa is required.Many more history of the disease is required,like your food +water drinking habit,your behavior, jaundice history(?),worm history,any serious disease before (if any),other sign and symptoms,behavior of eating mrutika(soil),any serious history of fever & cold etc and many more things are related with this.
Treatment=Well,this depends on actual status of nadi.But punarnava mandur,,navayasa loha,madura vatakam,shilajeet vatak,lohasavam,sarasvata-arishtam,mandur bhasma,mulak,kapithha &many more medicines are available in ayurveda.But the proper diagnosis is required for this.
Answered: Thu, 29 Nov 2012
I find this answer helpful
Ayurveda Specialist Dr. Tanju Khurana's  Response
Thanks for the query.
You should go for the Ayurvedic Treatment as it will give you gradual and permanent cure.Rule out the cause-bleeding or worms. . Can have medication:
1)Lohasav 15ml+15ml water after meals
2)Mandur bhasm 500mg
3)Krimikuthar ras (if worms are there)-2 tabs twice a day
4)Syp kumariasav 15ml with water twice a day.
Include beetroot ,chicken,amla,soya in any form in the diet.Avoid caffeine.

Dr. Tanju Khurana
Answered: Sun, 14 Oct 2012
I find this answer helpful
Ayurveda Specialist Dr. Amol Baburao Avhad's  Response
ur hemoglobin level is much below.... frist after blood test u can start ayurvedic medicine...
1]lohasav,mandur bhasma,drakshasav, is best for it
2]eat healthy.. milk, fruit, khajur,manuka etc
3]take a rest is more important...
Answered: Sat, 29 Sep 2012
I find this answer helpful
Ayurveda Specialist Dr. Abhijit Ghule's  Response
Hi welcome to health care magic

For increasing hb ,include :-
Black rasins daily handful
Cook leafy vegetables in iron utensil ,
Have black dates,
Oranges ,apple,nutmeg etc.
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor